# SDR SWIA200110121

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 29,654 hours, 36,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 12042642507
- Part serial: 120025R
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 393 hours, 446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT DURING FLAP RETRACTION AND AGAIN WHEN SETTING FLAPS TO 25 DEGREES FOR LANDING.  ALL LIGHT BARS FLASHING.  QRH RESET PROCEDURE WORKED BOTH TIMES.REMOVED AND REPLACED FLAP SELECTOR IAW MM 27-51-00.  OPS CHECK GOOD ON GROUND.
